# SDR DHL9870711C

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, TAIL ACCESS PANEL 9705 SHOWS SIGNS OF DELAMINATION.  INSTALLED REPAIR PER SRM 51-40-8, 24 X 15.  N/R 4805
